Hi Doctor.I am a fit slim 42 year old gent experiencing constant stomach trouble.When I exhale air from my stomach,I get an awful taste in my mouth.The air has the taste of a rotting tooth.It is strongest when starting to eat but disappears once the stomach is full of food and returns about an hour after eating as the stomach has emptied.There is reflux as the stomach will burp up contents of the digesting food from my stomach into my mouth,especially after drinking water.My stomach just has a constant uneasy feeling and I seem to have a very light tingle all over my body at times when my stomach is gassy and bloated,almost lik a low grade fever.I don't drink or smoke and eat very carefully.I don't even drink pop or coffee.I also seem to have a small amount of musous in my throat.I have eliminated lactose and whole wheat from my diet but it did not help.Do you have any ideas as to what condition(s) would cause these symptoms? I did have a small cold two weeks ago.Could it be a part of that that is still lingering? Thank you.
I was thinking it may be a viris as well.I have had it before as it seems to come and go.But this time it has been longer than usual,,,a couple weeks...no there really isnt nausea...just a heavy uneasy stomach and at the end of the night when the stomach is empty a mild headache develops.Like around 11pm or so...and belching tends to ease the headache some.Another concern of mine is that about 3 months ago I started taking 1000 UI vitamin D tablets daily.I noticed my stools started smelling a terrible metallic smell every day.I never connected the 2 together but read a post on here about someone saying they were having the same problem with the stools having the constant same terrible smell.Then I looked into vitamin D and it is possible to take too much and cause nausea,headache,weight loss etc.Then I looked at my multi vitamin and noticed it also contains 400 IU vitamin D.So I was taking 1400 IU daily,and i'm not a big guy
(150 lbs) so perhaps that upset my stomach and it needs time to heal.I only stopped the 1000 IU vitamin D 3 days ago.I am going to give it a week and if it hasn't improved I will go see my doctor.Thank you for your post.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.